# SDR SWAA2022022403987

- Difficulty date: October 26, 2018
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 56,805 hours, 33,490 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 111A15122
- Condition: Cracked
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: R/H CENTER LOWER REAR SPAR SEAL ASSY DOUBLER FOR RAM AIR EXHAUST LOWER LOBE CRACKED (PART NUMBER 111A1512-2 ). REQUIRES REPLACEMENT / REMOVED AND INSTALLED NEW R/H CTR LOWER REAR SPAR SEAL ASSY DOUBLER FOR RAM AIR EXHAUST (PN 111A1512-2) IAW SRM 51-40-02-0G-0. REFERENCE IPC 57-11-00-02 FOR FASTENER CALL OUT. PERFORMED LEAK CHECK GOOD IAW AMM 21-51-24-400-801 STEP 3.J.
